Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 2, No 3 (2008)

Font Size:  Small  Medium  Large

Determining equations of families of cyclic curves

R. Sanjeewa, T. Shaska

Abstract


In previous work we determined automorphism groups of cyclic algebraic curves defined over fields of any characteristic. In this paper we determine the equations of families of curves in each automorphism group.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Google+